MathSciNet Relay Station
MathSciNet bibliographic data
MR1298962 (95h:14018) 14E20 (14H30)
Abhyankar, Shreeram S.; Ou, Jun; Sathaye, Avinash Alternating group coverings of the affine line for characteristic two. Discrete Math. 133 (1994), no. 1-3, 25–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement